You are here:

Pharmacy/toe fungas medicine

Advertisement


Question
I am using lamsil ( terbinafine hydrochloride 1%) cream on my toe for I believe is a fungus, but there is no itching. I have skin peeling off and on for a long time, it is limited to one toe. but I notice when I am using this cream that my skin peels more, is this the affect of the lamsil fungus cream?

Answer
Hi Anthony,
I feel that your problem may not be related to a fungal  infection, it could be just due to moisture. I would suggest you stop the cream and use a talcum powder to keep your feet dry. If the  problem resolves, then fine, else you should visit a dermatologist.
All the best
Ravi Ghooi  

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr. Ravindra Bhaskar Ghooi

Expertise

I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 About.com. All rights reserved.